# SDR 4DPA2024032800001

- Difficulty date: March 28, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N917JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 43,989 hours, 33,859 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Ram Air Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- RAM AIR VALVE FAIL EICAS MESSAGE APPEARED AFTER DEPARTING KBJC AND NEVER FULLY PRESSURIZED DURING CLIMB OUT. CABIN ALT REACHED 10,000. RETURNED TO DEPARTURE AIRPORT. CORR ACTION- MX CND NO RAM AIR VALVE FAIL MESSAGE PRESENT. INSPECTED RAM AIR VALVE NO DEFECTS AND PERFORM GROUND PRESSURIZATION CHECK UP TO 3PSI FOR 5 MINUTES NO LEAKS OR PROBLEMS WITH PRESSURIZATION.
